MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 30
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Three devices were returned and evaluated.The evaluation result is as follows: the complaint about the grey indicator not moving could not be confirmed.The 2-ring piston is at a position indicative of the device working properly.The device appears to have performed as intended.The complaint about the hyperglycemia event could not be confirmed.The device fluid path and function were tested and passed with no issue observed.The device appears to have functioned as intended.
 
Event or Problem Description
Patient reported that he had 2 devices which stopped delivering insulin; he noticed his bg was 300 and into the low 400s and the gray indicator was not moving.Patient experienced highs on (b)(6) 2020.The patient stated that he was prescribed v-go 40 but the pharmacy dispensed v-go 30 devices in error two weeks ago.The patient has been using v-go 30 for 2 weeks.The patient reported that he's been experiencing highs between 300-400 all day each day.On a normal day the patient's numbers are around 180.Patient stated that he didn't experience any symptoms for the hyperglycemic events and that his glucose monitor alerted him about his numbers.Patient confirmed he did not press or hit the needle release button, making the needle retract and insulin delivery cease.Patient wears the v-go device on his stomach.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite 330
marlborough MA 01752
MDR Report Key10573093
Report Number1226572-2020-00358
Device Sequence Number3806410
Product Code LZG
UDI-Device Identifier00385609600029
UDI-Public(01)00385609600029(17)230304(10)FG320133
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/04/2023
Device Model NumberV-GO 30
Device Catalogue Number8560-9600-02
Device Lot NumberVG320032B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2020
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age53 YR